Jump to content
CrazyBoards.org

Recommended Posts

Does anyone else find that the days you take your stimulant, you sleep like baby at night and wake up refreshed?  

I do!

I'm so happy that I am finally getting restful and conistent sleep with the help of Adderall.

I take 10mg IR once in the morning and sometimes I take a second dose around lunch or dinner.  

I was reading good article abut it.  Let me get the link.  It's from Tuck.com.  If it's accurate information, it seems very informative.  

https://www.tuck.com/stimulants-and-sleep/

  • Like 1

Share this post


Link to post
Share on other sites

I don't take Adderall, but I do take Ritalin and I definitely sleep better on days when I take the Ritalin.

  • Like 1

Share this post


Link to post
Share on other sites

I'm on Ritalin and have noticed this as well - perhaps because it increases your energy (at least mental energy output) more during the day?

  • Like 1

Share this post


Link to post
Share on other sites

So that explains why the higher my stimulant dose is the better I sleep...

I was having so much trouble sleeping while I was on Parnate and Marplan because my pdoc took away my stimulant, but when she put me back on Adderall, I have started sleeping much better (albeit still not as well as I need to be).

Just had a sleep study done and apparently, I'm having seizures in my sleep. Need to find a new neurologist to follow up with about that because my previous one retired. But meanwhile, stimulants seem to be helping.

  • Like 1

Share this post


Link to post
Share on other sites

The brain and CNS, under the influence of a stimulant, is properly tired by bedtime instead of getting to bed and still having all these thoughts bouncing around your head. It is a tricky point, how late you can take stims and have them not bleed over to the nighttime sleeping process., yet finding the spot where you don't crash too early. JMO

  • Like 2

Share this post


Link to post
Share on other sites

Same here, benzos and hypnotics can't even put me to sleep like stimulants. Doctors just think I'm an addict. So judgmental. 

  • Like 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


  • Similar Content

    • By sugjesstive
      hello, new here. i found the board by googling two of my meds interactions.
       
      went to my psych today and got a new med... read about two of my meds interaction and lowkey i'm terrified lol.
       
      list of all drugs/substances i take once a day, all in the morning:
      300mg bupropion qd
      400mg lamictal qd
      10mg generic zyrtec
      "women's" multivitamin
      5000mg biotin
      birth control pill
       
      as needed:
      30mg zenzedi OR adderall. i only take half at a time, and not every day, though i do most days
      5mg ambien (take ~5x a week)
       
      my depression has been terrible for the last year -- tbh since the election. dropped out of Uni fall semester last year and haven't been since. i have been lazy, 100000% unmotivated, reclusive, gained 30lbs in less than 2 years etc etc. i don't want to leave the house to see my friends and family because i am embarrassed about my weight gain (also because of the reclusiveness i mentioned). 
       
      after talking with my psych, she suggested adding 5mg Trintellix (Brintellix?). she mentioned that the most common side effects were nausea, diarrhea etc etc. she said that if it seemed to be helping i could lower my wellbutrin dose and perhaps stop taking it entirely (trintellix being its replacement). after leaving her office i did what any other millennial would do and googled the medication. there is a LOT of information about the possibility of serotonin syndrome being a side effect - i read somewhere 15%???? that seems low but like google it - it sounds terrifying. combining wellbutrin + trintellix has a "MAJOR" interaction per drugs.com, which states that the risks outweigh the benefits when combined. i immediately left my psych a message telling her basically what i said but less crazy (pfff lol) sounding. she called back and said that she's never seen that, it's very rare, she's met only one prescriber who reported it in a patient, and it's usually at higher doses. i feel a little better but still a bit nervous.
       
      not really sure what i'm expecting to get from this post but i'm so annoyed with taking a millions meds and i keep seeing deaths reported by combined meds, often including (not limited to) adderall and ambien. like i'm in my early 30s, i don't want to die in my sleep.... anyway, hi!
    • By phidippus
      My girlfriend has gone as much as 8 days without sleep.  The hospital she stayed at finally had to give her propofol to put her down. Is this normal?
    • By bestdisplayname
      Hi, my new doc told me I should give olanzapine a try because of lack of sleep. Has anyone else tried this med? I don't really dig the idea of taking something that is tagged as "sedative" and "anti-psychotic". Why would I need an "anti-psychotic" for sleeping? What kind of "sedative" effects does this pill create? I don't want to go around all numb'd down.
      The meds they give me usually don't work, anti-depressants have all been useless. Only lamotrigine has made me feel better. I really don't trust this olanzapine thing, I don't even like it's name, sounds trashy.
      Also, has anyone felt psychotherapy does help or have any kind of benefit beyond "venting out"? I could get it for free because of the mental health program in my country (just as the meds). I have tried it before and it was really a waste of time and it is frustating to hear someone just turn thoughts upside down and pretend it is some kind of insightful and constructive feedback, life if that wasn't something someone neurotic (as me and I guess some of you are since we share some kind of mental trait*) does all the time. At least that was my experience. To the ones here with good experiences with psychotherapy, how do think it helped you? My old doc once told me psychotherapy made a difference between people with mental problems getting a career and stuff like that. The difference was that the ones who did psychotherapy were 80% more likely to develop some kind of stable career. I think the thing is that 80% of every group of people will most likely be able to develop a career, regardless of psychotherapy or MI, so the stadistics just putted the "psychotherapy made this possible!" watermark to it. idk. 
      *: That made me question if people with bipolar or other mental illness share some traits beyond the diagnosis? Have you guys noticed some kind of pattern? this is not really important, just thought it was interesting
      Thanks for reading (: 
    • By inconsequinntial
      Psych Dx: treatment resistant depression (major + persistent), generalized anxiety, adhd
      Psych Rx: bupropion 450 qd, buspirone 15 bid, adderall 20 am 10pm, clonazepam .5 prn
      Other Dx: celiac, gerd, vulvodynia/vulvar vestibulitis, oab, seasonal allergies, idiopathic chronic nausea, neuropathy, myalgia, & arthralgia
      Other Rx: myrbetriq 50 qd, pantoprozole 20 bid, topical estrogen qd, topical clobetasol prn, topical lidocaine prn
      OTC:  mucinex 12-hour bid, vitamin D3 qd, fish oil qd, probiotic qd, zyrtec qd, nasacort qd, saline spray bid, melatonin prn
      Previous Psych Rx: seroquel, depakote, lamictal, remeron, trazadone, lithium, ambien, sonata, zyprexa, lexapro, prozac, temazepan, xanax, rozerem
      So I've clearly been on a lot of meds over the years (since first being put on seroquel in early 2013) partially because I was initially misdiagnosed with bipolar disorder. I've been on my current cocktail for quite awhile, and I had been doing pretty well with my depression but it's gotten significantly worse lately due to some life events + unyielding chronic pain that has been getting worse for the last two years.
      For the neuropathy I tried gabapentin for several months and it did absolutely nothing. I've been suggested Lyrica (which even with my good insurance is still $100 a month or $200 for 3 months with a mail order pharmacy which is a lot more than I can reasonably afford) and Cymbalta.
      Does anyone with depression and/or neuropathy have any experience with taking Cymbalta and Wellbutrin together? The two SSRIs I've taken (lexapro & prozac) in the past both gave me severe gastrointestinal side effects and I wasn't able to stay on them long enough to see if they even helped. It would be great to have a cheap, generic drug improve my nerve pain and depression, but I'm nervous about trying another SSRI.
      I'm also fairly uncomfortable with the idea of going off bupropion, bc it's been pretty damn  effective if not adequately so. Because when I wasn't on bupropion I was a MESS and I'm afraid of going back to that level of depressed.
      Also curious if anyone has any success with using any med, Cymbalta or otherwise, as an adjunct treatment for depression?
      I have recently gotten back to therapy so I'm hoping that will help some but it's hard to follow through on anything from my therapist (or from my physical therapists, doing anything besides going to work & sleeping) bc of executive dysfunction, constant fatigue, pretty severe anhedonia, general feeling of emptiness.
×